Open Access
Translator Disclaimer
2007 Growth series for vertex-regular CAT(0) cube complexes
Richard Scott
Algebr. Geom. Topol. 7(1): 285-300 (2007). DOI: 10.2140/agt.2007.7.285

Abstract

We show that the known formula for the growth series of a right-angled Coxeter group holds more generally for any CAT(0) cube complex whose vertex links all have the same f–polynomial.

Citation

Download Citation

Richard Scott. "Growth series for vertex-regular CAT(0) cube complexes." Algebr. Geom. Topol. 7 (1) 285 - 300, 2007. https://doi.org/10.2140/agt.2007.7.285

Information

Received: 21 November 2006; Accepted: 21 December 2006; Published: 2007
First available in Project Euclid: 20 December 2017

zbMATH: 1150.20032
MathSciNet: MR2308945
Digital Object Identifier: 10.2140/agt.2007.7.285

Subjects:
Primary: 20F55, 20F67, 20F69
Secondary: 05A15

Rights: Copyright © 2007 Mathematical Sciences Publishers

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.7 • No. 1 • 2007
MSP
Back to Top